MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml e/t had foreign matter.The following information was provided by the initial reporter: ref: (b)(4).Lot number: 2507059 date of occurrence: 23/03/2026 description of facts: it was reported that syringe still sealed but found contaminated from inside with clear traces of contamination / staining contamination (see photos).Clinical consequences observed: none: syringe isolated and quarantined for investigation.The flanges are marked ¿s30¿ and ¿44¿.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD PLASTIPAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24760474
Report Number3003152976-2026-00164
Device Sequence Number13053580
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public(01)00382903006137(11)250717(17)300630(10)2507059
Combination Product (Y/N)N
Initial Reporter CountryMN
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300613
Device Lot Number2507059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown